# SDR NSVA2011100

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 43,096 hours, 50,784 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Part serial: 1199
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN ON START UP POSSIBLE GPU ISSUE.  NO EMERGENCY DECLARED.  MX FOUND SMELL COMING FROM THE LT RECIRCULATION FAN.  REPLACED FAN.
